References of "Arnaudon, Marc"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailGradient Estimates on Dirichlet and Neumann Eigenfunctions
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in International Mathematics Research Notices (in press)

By methods of stochastic analysis on Riemannian manifolds, we derive explicit two-sided gradient estimates for Dirichlet eigenfunctions on a d-dimensional compact Riemannian manifold D with boundary ... [more ▼]

By methods of stochastic analysis on Riemannian manifolds, we derive explicit two-sided gradient estimates for Dirichlet eigenfunctions on a d-dimensional compact Riemannian manifold D with boundary. Corresponding two-sided gradient estimates for Neumann eigenfunctions are derived in the second part of the paper. [less ▲]

Detailed reference viewed: 276 (75 UL)
Full Text
Peer Reviewed
See detailEquivalent Harnack and gradient inequalities for pointwise curvature lower bound
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2014), 138(5), 643-655

Detailed reference viewed: 232 (27 UL)
Full Text
Peer Reviewed
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton UL

in Don Burkholder: A Collection of Articles in His Honor (2012)

Detailed reference viewed: 257 (36 UL)
Full Text
Peer Reviewed
See detailBrownian motion and negative curvature
Arnaudon, Marc; Thalmaier, Anton UL

in Random walks, boundaries and spectra (2011)

Detailed reference viewed: 187 (5 UL)
Full Text
Peer Reviewed
See detailHorizontal diffusion in C¹ path space
Arnaudon, Marc; Coulibaly, Koléhè Abdoulaye; Thalmaier, Anton UL

in Séminaire de Probabilités XLIII (2011)

Detailed reference viewed: 205 (12 UL)
Full Text
Peer Reviewed
See detailLi-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Arnaudon, Marc; Thalmaier, Anton UL

in Probabilistic approach to geometry (2010)

Detailed reference viewed: 229 (18 UL)
Full Text
Peer Reviewed
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton UL

in Illinois Journal of Mathematics (2010), 54(4), 1285-1311

Detailed reference viewed: 92 (5 UL)
Full Text
Peer Reviewed
See detailExistence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature
Arnaudon, Marc; Thalmaier, Anton UL; Ulsamer, Stefanie

in Mathematische Zeitschrift (2009), 263(2), 369-409

Detailed reference viewed: 128 (3 UL)
Full Text
Peer Reviewed
See detailGradient estimates and Harnack inequalities on non-compact Riemannian manifolds
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Stochastic Processes & Their Applications (2009), 119(10), 3653-3670

Detailed reference viewed: 163 (19 UL)
Full Text
Peer Reviewed
See detailBrownian motion with respect to a metric depending on time: definition, existence and applications to Ricci flow
Arnaudon, Marc; Coulibaly, Kolehe Abdoulaye; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2008), 346(13-14), 773-778

Detailed reference viewed: 184 (5 UL)
Full Text
Peer Reviewed
See detailGradient estimates for positive harmonic functions by stochastic analysis
Arnaudon, Marc; Driver, Bruce K.; Thalmaier, Anton UL

in Stochastic Processes & Their Applications (2007), 117(2), 202-220

Detailed reference viewed: 167 (18 UL)
Full Text
Peer Reviewed
See detailHarnack inequality and heat kernel estimates on manifolds with curvature unbounded below
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2006), 130(3), 223-233

Detailed reference viewed: 160 (6 UL)
Full Text
Peer Reviewed
See detailYang-Mills fields and random holonomy along Brownian bridges
Arnaudon, Marc; Thalmaier, Anton UL

in Annals of Probability (2003), 31(2), 769-790

Detailed reference viewed: 156 (8 UL)
Full Text
Peer Reviewed
See detailHorizontal martingales in vector bundles
Arnaudon, Marc; Thalmaier, Anton UL

in Séminaire de Probabilités XXXVI (2003)

Detailed reference viewed: 126 (5 UL)
Full Text
Peer Reviewed
See detailA Bismut type formula for the Hessian of heat semigroups
Arnaudon, Marc; Plank, Holger; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2003), 336(8), 661-666

Detailed reference viewed: 143 (3 UL)
Full Text
Peer Reviewed
See detailA probabilistic approach to the Yang-Mills heat equation
Arnaudon, Marc; Bauer, Robert O.; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (2002), 81(2), 143-166

Detailed reference viewed: 116 (2 UL)
Full Text
Peer Reviewed
See detailManifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps
Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (1999), 35(6), 765-791

Detailed reference viewed: 116 (4 UL)
Full Text
Peer Reviewed
See detailBismut type differentiation of semigroups.
Arnaudon, Marc; Thalmaier, Anton UL

in Probability theory and mathematical statistics. (1999)

Detailed reference viewed: 127 (8 UL)
Full Text
Peer Reviewed
See detailStability of stochastic differential equations in manifolds
Arnaudon, Marc; Thalmaier, Anton UL

in Séminaire de Probabilités, XXXII (1998)

Detailed reference viewed: 146 (8 UL)
Full Text
Peer Reviewed
See detailComplete lifts of connections and stochastic Jacobi fields
Arnaudon, Marc; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (1998), 77(3), 283-315

Detailed reference viewed: 140 (3 UL)